Fulminant Clostridium difficile colitis associated with paclitaxel and carboplatin chemotherapy.

@article{Resnik1999FulminantCD,
  title={Fulminant Clostridium difficile colitis associated with paclitaxel and carboplatin chemotherapy.},
  author={Ephraim Resnik and Carl A. Lefevre},
  journal={International journal of gynecological cancer : official journal of the International Gynecological Cancer Society},
  year={1999},
  volume={9 6},
  pages={512-514}
}
Resnik E, LeFevre CA. Fulminant Clostridium difficile colitis associated with paclitaxel and carboplatin chemotherapy. Pseudomembranous colitis is commonly associated with the use of antibiotics. Some antineoplastic agents even without associated antibiotic use can predispose patients to developing infection with Clostridium difficile. The infection is usually mild; however, in rare cases severe forms of pseudomembranous colitis may be encountered. A 66 year-old female with stage IIIC… CONTINUE READING
10 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 10 extracted citations

Similar Papers

Loading similar papers…